# SDR KBM2006F00066

- Difficulty date: February 8, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Thrust Bearing
- Part number: 704H33633208
- Part serial: LK116741188811
- Condition: Worn
- Location: Main Rotor
- Part time: 3,614 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/R SPHERICAL THRUST BEARING AT YELLOW STAR FLEX ARM IS WORN.  BEYOND LIMITS, REMOVED AND REPLACED.  (K)
